Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Aggressive behavior, stubborn. What is way to change?

my son age of 16 to 17 not taking intrest in study .not love with their brother and sisters but loving thier friends.having aggrasive behavior with all family members and especialy on demand of expensive things and broken things whatever he find at any cost.he take bath half an hour .change cloth tow three time aday abusing family members taking less sleep not like home food aweek before i start medicine REVALP 500MG MORNING AND NIGHT NEROLITH SR AT NIGHT TELL ME IT IS GOOD FOR HIM OR NOT THANX YYYY@YYYY
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Revalp and Neurolith are mood stabilizing medication. I hope that your son had been prescribed these medication by a qualified psychiatrist, after a carrying out a detailed psychological assessment.

If these symptoms which you have described have been of recent onset and his behaviour has suddenly changed drastically, then it is possible that they are indicative of a manic episode (part of a bipolar mood disorder). If this is the case, then I would advise you to follow the advise of the treating psychiatrist and go for regular follow ups.Like any medication, these mood stabilizers can also have some side effects in some people. If you notice any intolerable side effects, then you have to report them promptly.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor